# SDR ARWA20020811

- Difficulty date: August 31, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 85,270 hours, 27,835 cycles
- Engine: Pwa JT3D7
- Engine time: 64,283 hours, 21,314 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 563883
- Part serial: 6155209
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 64,283 hours, 21,314 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE SPOOLING ENGINES FOR TAKEOFF, NR 3 ENGINE MADE A LOUD NOISE AT 1.1 EPR 80 PERCENT N2 BLEEDS OFF.  REMOVED AND REPLACED PRESSURE RATIO BLEED CONTROL IAW DC-8 MM 75-30-0.  CHECKED ENGINE RUN UP NORMAL IAW 71-00.
